# SDR CALA2012110100711

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 33,176 hours, 7,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Gouged
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED  BS 580 AT S29L.  REMOVED DAMAGE MATERIAL; INSTALLED DOUBLER REF SRM 53-00-01.
